Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 75, Number 3

Transition to thermohydrodynamic lubrication problem
I. S. Ciuperca, E. Feireisl, M. Jai and A. Petrov.
Quart. Appl. Math. 75 (2017), 391-414
Abstract, references and article information
Full-text PDF
Boltzmann systems for gas mixtures in 1D torus
Kung-Chien Wu.
Quart. Appl. Math. 75 (2017), 415-431
Abstract, references and article information
Full-text PDF
Green’s function and pointwise convergence for compressible Navier-Stokes equations
Shijin Deng and Shih-Hsien Yu.
Quart. Appl. Math. 75 (2017), 433-503
Abstract, references and article information
Full-text PDF
Bounds and representations of solutions of planar div-curl problems
Giles Auchmuty.
Quart. Appl. Math. 75 (2017), 505-524
Abstract, references and article information
Full-text PDF
Optimal shape design in three-dimensional Brinkman flow using asymptotic analysis techniques
Houcine Meftahi.
Quart. Appl. Math. 75 (2017), 525-537
Abstract, references and article information
Full-text PDF
Wave interactions and stability of the Riemann solution for a strictly hyperbolic system of conservation laws
Anupam Sen, T. Raja Sekhar and V. D. Sharma.
Quart. Appl. Math. 75 (2017), 539-554
Abstract, references and article information
Full-text PDF
Dynamical system approach to synchronization of the coupled Schrödinger–Lohe system
Hyungjin Huh and Seung-Yeal Ha.
Quart. Appl. Math. 75 (2017), 555-579
Abstract, references and article information
Full-text PDF

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website